MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS NEDERLAND B.V. BV PULSERA; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM

PHILIPS MEDICAL SYSTEMS NEDERLAND B.V. BV PULSERA; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Model Number BV PULSERA
Medical Device Problem Codes Positioning Failure (1158); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Laceration(s) (1946); Skin Tears (2516)
Date of Event 07/06/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to philips that the user lowered the table of a bv pulsera system without the c-arm being fully removed from underneath the table.This caused the c-arm to be bumped and tip over.As a result, the technologist¿s left ankle was reported to be degloved and require 22 stiches to repair the skin.Stiches were removed after approximately one week and there was no lasting effect or impact to the technologist¿s health.Furthermore, it was confirmed that there was no impact to the patient.The procedure had already been completed when the incident occurred and hospital staff were taking the patient off of the table.A philips field service engineer (fse) inspected the system onsite and repaired the steering system that slid due to the c-arm physically tipping over.The system was returned to use in good working order.
 
Additional Manufacturer Narrative
Philips has investigated this complaint.According to the additional information acquired, the user lowered a non-philips operating theater table without the mobile philips bv pulsera c-arm being fully removed from underneath the table.This resulted in the philips mobile system tipping over.The philips mobile system and the non-philips table movements are independent and isolated from each other.Based on the results of the investigation, philips has concluded that the philips mobile system was working as intended and that this event as not reportable.The codes were updated based on the investigation outcome.(device) problem code grid, patient outcome code grid & health impact grid code was corrected.

Brand Name
BV PULSERA
Common Device Name
INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS NEDERLAND B.V.
veenpluis 6
best 5684 PC
NL  5684 PC
Manufacturer (Section G)
PHILIPS MEDICAL SYSTEMS NEDERLAND B.V.
veenpluis 6
best 5684 PC
NL   5684 PC
Manufacturer Contact
dusty leppert
3000 minuteman rd
andover, MA 01810
6172455900
MDR Report Key17459815
Report Number3003768277-2023-04299
Device Sequence Number7106017
Product Code OWB
UDI-Device Identifier00884838055506
UDI-Public00884838055506
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K010435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/31/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBV PULSERA
Device Catalogue Number718095
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/06/2023
Supplement Date Received by Manufacturer07/31/2024
Initial Report FDA Received Date08/04/2023
Supplement Report FDA Received Date07/31/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown